Skew complex symmetric operators and Weyl type theorems

Eungil Ko, Eunjeong Ko, Ji Eun Lee

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

An operator T Є L(H) is said to be skew complex symmetric if there exists a conjugation C on H such that T = −CT*C. In this paper, we study properties of skew complex symmetric operators including spectral connections, Fredholmness, and subspace-hypercyclicity between skew complex symmetric operators and their adjoints. Moreover, we consider Weyl type theorems and Browder type theorems for skew complex symmetric operators.

Original languageEnglish
Pages (from-to)1269-1283
Number of pages15
JournalBulletin of the Korean Mathematical Society
Volume52
Issue number4
DOIs
StatePublished - 29 Jul 2015

Keywords

  • Skew complex symmetric operator
  • Subspace-hypercyclicity
  • Weyl type theorems

Fingerprint

Dive into the research topics of 'Skew complex symmetric operators and Weyl type theorems'. Together they form a unique fingerprint.

Cite this